Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.558
IF1.558
IF 5-year value: 1.475
IF 5-year
1.475
CiteScore value: 2.8
CiteScore
2.8
SNIP value: 0.921
SNIP0.921
IPP value: 1.56
IPP1.56
SJR value: 0.571
SJR0.571
Scimago H <br class='widget-line-break'>index value: 55
Scimago H
index
55
h5-index value: 22
h5-index22
Volume 14, issue 4
Nonlin. Processes Geophys., 14, 545–546, 2007
https://doi.org/10.5194/npg-14-545-2007
© Author(s) 2007. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Nonlinear waves and turbulence in space

Nonlin. Processes Geophys., 14, 545–546, 2007
https://doi.org/10.5194/npg-14-545-2007
© Author(s) 2007. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  27 Aug 2007

27 Aug 2007

Reply to J. F. McKenzie et al.'s comment on "Obliquely propagating large amplitude solitary waves in charge neutral plasmas"

F. Verheest2,1 F. Verheest
  • 1Sterrenkundig Observatorium, Universiteit Gent, Krijgslaan 281, 9000 Gent, Belgium
  • 2School of Physics, University of KwaZulu-Natal, Private Bag X54001, Durban 4000, South Africa
Publications Copernicus
Citation